# SDR SWAA2025032698114

- Difficulty date: February 20, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONAL STAB FWD UPPER SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED LT HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-400-802.;[02] VERIFIED CORRECTIVE ACTION 1
